MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC SET ADMINISTRATION INTRAVASCULAR; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD,INC SET ADMINISTRATION INTRAVASCULAR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NDL, GRIPPER MICRO, 22G X .75 12/BOX
Medical Device Problem Codes Defective Component (2292); Installation-Related Problem (2965); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical implantable ports|deltec gripper micro needle caused needle stick to nurse.This event was described when removing and introducing needle, the nurse felt a prick on hand and noticed the device had split into two pieces; exposing with splash of blood.It was reported nurse was injured but no further detailed information.

Brand Name
SET ADMINISTRATION INTRAVASCULAR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 lane n
minneapolis, mn
MDR Report Key10235453
Report Number3012307300-2020-06685
Device Sequence Number13601887
Product Code FPA
UDI-Device Identifier10610586029745
UDI-Public10610586029745
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberNDL, GRIPPER MICRO, 22G X .75 12/BOX
Device Catalogue Number21-3251-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1